# SDR SWIA202163230

- Difficulty date: October 4, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL600*
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: Misaligned
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH ENGINE K FRAME ATTACHMENT LOWER FWD BUSHING IS MIGRATED.    (C CHECK RO 12-19-21)   REMOVED AND REPLACED K-FRAME REF CRJ 700 AMM 78-36-01-000-801-A01 AND CRJ 700 AMM 78-37-01-400-801-A01.
